Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    RBF-FD Method for Some Dispersive Wave Equations and Their Eventual Periodicity

    Marjan Uddin1,*, Hameed Ullah Jan1,*, Muhammad Usman2

    CMES-Computer Modeling in Engineering & Sciences, Vol.123, No.2, pp. 797-819, 2020, DOI:10.32604/cmes.2020.08717

    Abstract In this paper, we approximate the solution and also discuss the periodic behavior termed as eventual periodicity of solutions of (IBVPs) for some dispersive wave equations on a bounded domain corresponding to periodic forcing. The constructed numerical scheme is based on radial kernels and local in nature like finite difference method. The temporal variable is executed through RK4 scheme. Due to the local nature and sparse differentiation matrices our numerical scheme efficiently recovers the solution. The results achieved are validated and examined with other methods accessible in the literature. More >

Displaying 1-10 on page 1 of 1. Per Page